Translator Disclaimer
1 December 2012 Isolatedness of characteristic points at blowup for a 1-dimensional semilinear wave equation
Frank Merle, Hatem Zaag
Duke Math. J. 161(15): 2837-2908 (1 December 2012). DOI: 10.1215/00127094-1902040

Abstract

We consider the 1-dimensional semilinear wave equation with power nonlinearity. We consider an arbitrary blowup solution u(x,t), the graph xT(x) of its blowup points, and SR the set of all characteristic points. We show that S is locally finite.

Citation

Download Citation

Frank Merle. Hatem Zaag. "Isolatedness of characteristic points at blowup for a 1-dimensional semilinear wave equation." Duke Math. J. 161 (15) 2837 - 2908, 1 December 2012. https://doi.org/10.1215/00127094-1902040

Information

Published: 1 December 2012
First available in Project Euclid: 29 November 2012

zbMATH: 1270.35320
MathSciNet: MR2999314
Digital Object Identifier: 10.1215/00127094-1902040

Subjects:
Primary: 35L05
Secondary: 35B40, 35B44, 35L67, 35L71

Rights: Copyright © 2012 Duke University Press

JOURNAL ARTICLE
72 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.161 • No. 15 • 1 December 2012
Back to Top